# SDR IPXA2021041268072

- Difficulty date: March 25, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 102,682 hours, 19,431 cycles
- System (JASC): 5711 · Wing Spar
- Part: Former
- Part number: ARB293114
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR/H WING FIXED L/E FORMER SUPPORT IS CRACKED AT STA. XOS. 584.REMOVED, FABRICATED AND REPLACED FORMER SUPPORT IAW DWG. ARB2931 AND SRM 51-31-01. (MINOR)
